# SDR F3LA2013121700946

- Difficulty date: December 11, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 39,492 hours, 19,071 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220290
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT OUT OF SERVICE FOR C8 S2 CHECK.  AFT CABIN FLOOR BEAM, FWD OF L2 DOOR AT FR 67, HAS CORROSION. DETERMINED CORROSION TO BE OUT OF LIMITS.  R & R AFT CABIN FLOOR BEAM AT L2 DOOR, FR 67, IAW A319 SRM 51-42-11, PAR 5 A.
